MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 25 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 25 CM; CATHETER PERCUTANEOUS
Model Number IPN919642
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the third lumen connection came off completely." the patient's current condition is reported as "unknown".Additional information was requested from the customer; however, further details have not been provided at this time.
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows the distal extension line separated towards the luer hub, and the separated end of the extension line appeared jagged.A device history record review was performed, and there was one potential finding.A non-conformance was initiated for lot 72c24d0243 to address the issue "disconnected connector on the extension tube." the failure mode of this complaint is the same as/relevant to the non-conformance identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure , staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of extension line/luer hub separation was confirmed by visual inspection of the customer supplied photo.The distal extension line was separated towards the luer hub, and the separated end of the extension line appeared jagged.The observed defect appears consistent with a manufacturing molding defect.Based on these circumstances, manufacturing likely caused or contributed to the reported event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 25 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23132625
Report Number3006425876-2025-00877
Device Sequence Number15931915
Product Code DQY
UDI-Device Identifier00801902099679
UDI-Public(01)00801902099679(11)240919(17)290831(10)71F24J0477(21)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919642
Device Catalogue NumberCS-16123-F
Device Lot Number71F24J0477
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown